# SDR USAAD96129

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47210
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1163P0041
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 72,768 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 2371 - CLT-BHM - NR 2 ENGINE OIL QUANTITY STARTED DROPPING IN FLIGHT.  RETURNED TO CLT.  NO ENGINE SHUTDOWN.  FOUND NR 2 OIL PRESSURE SWITCH LEAKING.  REPLACED SWITCH.  (M)
